# SDR UPS01236244

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT COCKPIT EMERGENCY LIGHT ABOVE DOOR VERY DIM.  REMOVED AND REPLACED BATTERIES, OPS CHECK OK AS PER MM 33-50-01.
